# SDR USAA950426

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48119
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fs 996
- Part time: 37,875 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK INSPECTION, FOUND .25 INCH CRACK AT REAR PRESSURE BULKHEAD STATION 996 TOP RIGHT DOOR FRAME AREA.  INSTALLED DOUBLER REPAIR DACO DWG J060088-507.  (M)
